# SDR CALA0000109

- Difficulty date: February 1, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16808
- Make and model: Doug DC-9-82
- Aircraft serial: 49262
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pan
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND R-1 DOORJAMB LOWER PAN AT SILL PLATE GOUGED.  THE R-1 DOOR JAMB LOWER PAN WAS REMOVED AND REPLACED IAW SRM 53-05, FIGURE 55.
